MAUDE Adverse Event Report: Gyrus ACMI, Inc. 200 MICRON TFL BALL TIP SINGLE USE FIBER; Powered Laser Surgical Instrument

Gyrus ACMI, Inc. 200 MICRON TFL BALL TIP SINGLE USE FIBER; Powered Laser Surgical Instrument
Model Number TFL-FBX200BS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
200 MICRON TFL BALL TIP SINGLE USE FIBER
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50134084
Report Number3011050570-2026-00780
Device Sequence Number14852487
Product Code GEX
UDI-Device Identifier00821925043985
UDI-Public00821925043985
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX200BS
Device Lot NumberKR507885
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/16/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown